# SDR ASAA2021060235011

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 32,164 hours, 10,401 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE AT FL300. CAPT'S ND SHOWED VTK FOLLOWED BY LOSS OF LNAV AND NO FMC DATA ON BOTH CDU'S. FMC CAME BACK ON WITHOUT MOVING FMC SOURCE SELECT SWITCH IN LESS THAN 90 SECONDS. GROUNDED - YES. ACCOMP'D B737-900 FIM 34-61 TASK 836, L&R FMC OPS NRML - NO CURRENT FAULTS. NO HISTORY LAST 30 DAYS. ETOPS SIGN'F SYSTEM - GND VERIFICATION SUCCESSFUL. SEAMC ARNIE NOTIFIED.
